Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Automorphisms of thickenings


Author: J. P. E. Hodgson
Journal: Bull. Amer. Math. Soc. 73 (1967), 678-681
DOI: https://doi.org/10.1090/S0002-9904-1967-11822-6
MathSciNet review: 0216505
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. Browder, Diffeomorphisms of 1-connected manifolds, Trans. Amer. Math. Soc. (to appear). MR 212816
  • 2. A. Haefliger, Le lissage des immersions. I and II, Mimeographed, Geneva, 1966. MR 208607
  • 3. C. Morlet, Les voisinages tubulaires des variétés semilineares, C.R. Acad. Sci. Paris 262 (1966), 740-743. MR 214078
  • 4. C. P. Rourke and B. J. Sanderson, Block bundles. I, Bull. Amer. Math. Soc. 72 (1966), 1036-1039. MR 214079
  • 5. C. T. C. Wall, Classification problems in differential topology. I, Topology 2 (1963), 253-261. MR 156353
  • 6. C. T. C. Wall, Classification problems in differential topology. II, Topology 2 (1963), 263-272. MR 156354
  • 7. C. T. C. Wall, Classification problems in differential topology. IV, Topology 5 (1966), 73-94. MR 192509


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11822-6

American Mathematical Society